# SDR AWXA200401076

- Difficulty date: September 22, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 18,233 hours, 6,973 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, THE LT AFT EMERGENCY FLASHLIGHT FAILED OPERATIONAL TEST. MAINTENANCE REMOVED AND REPLACED BATTERY IN LT AFT EMERGENCY FLASHLIGHT, OPERATIONAL TEST WAS GOOD.
